| Model Number |
LF-TP |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation found the cement glue on the light guide (lg) glass/lens cover is missing.Based on the results of the investigation, it is likely that the following led to the malfunction: cause traced to component failure.A definitive root cause cannot be identified.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the tracheal intubation fiberscope exhibited the cement glue on the light guide (lg) glass/lens cover is missing.There was no patient involvement.